- … show all 0 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
A 5-year-old boy, with pre-existing atopic dermatitis, developed severe dyshidrotic eczema during intravenous immunoglobulin therapy (IVIG; immunoglobulin G) for Kawasaki disease; his atopic predisposition may have had a role in the induction of his eczema.
The boy, who had moderate atopic dermatitis, was diagnosed with Kawasaki disease and began receiving IV immunoglobulin G [Venoglobulin IH] 1g/kg for 1 day. Approximately 10 days after the last infusion, he developed pruriginous erythema and small vesicles on his palms, which subsequently progressed to his soles. Examination revealed diffuse erythema, multiple small vesicles and scales, and erosions on his palms, fingers and soles bilaterally. The vesicles had also progressed to the dorsa of his feet and lateral malleolus.
The boy received treatment with topical betamethasone butyrate propionate and, after 1 week, his lesions were much improved. Three weeks later, he experienced a relapse on his palms but subsequently improved in 1 mon ...
- Immunoglobulin G
Volume 1495, Issue 1 , p 28
- Cover Date
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
- Industry Sectors